MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT® IMPLANT INSERTION DRILL

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT® IMPLANT INSERTION DRILL
Catalog Number GDID
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per the complaint, the shaft of the instrument broke when turning.This resulted in the implant not being set to planned depth, 1-2 mm too high.

Brand Name
GODIRECT® IMPLANT INSERTION DRILL
Common Device Name
INSERTION DRILL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7701317
Report Number3001617766-2018-00168
Device Sequence Number1269655
Product Code NDP
UDI-Device Identifier10841307119524
UDI-Public10841307119524
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGDID
Device Lot Number105088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR